# SDR SWIA200110326

- Difficulty date: October 10, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 12,260 hours, 17,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006158002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP BETWEEN FRAMES 39-44 HAS LARGE AMOUNT OF CORROSION AND NEED REPLACED ON RIGHT SIDE (SILL).  REPLACED SILL WITH A NEW PART IAW EMB SRM 51-00-00 AND 51-40-02.  P/N:  120-06158-002.
